Vol. 304, No. 1, 2020

Download this article
Download this article For screen
For printing
Recent Issues
Vol. 307: 1  2
Vol. 306: 1  2
Vol. 305: 1  2
Vol. 304: 1  2
Vol. 303: 1  2
Vol. 302: 1  2
Vol. 301: 1  2
Vol. 300: 1  2
Online Archive
The Journal
Editorial Board
Submission Guidelines
Submission Form
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Special Issues
Author Index
To Appear
Other MSP Journals
This article is available for purchase or by subscription. See below.
The moduli space of real vector bundles of rank two over a real hyperelliptic curve

Thomas John Baird and Shengda Hu

Vol. 304 (2020), No. 1, 1–14

The Desale–Ramanan theorem is an isomorphism between the moduli space of rank two vector bundles over complex hyperelliptic curve and the variety of linear subspaces in an intersection of two quadrics. We prove a real version of this theorem for the moduli space of real vector bundles over a real hyperelliptic curve. We then apply this result to study the topology of the moduli space, proving that it is relatively spin and identifying the diffeomorphism type for genus two curves. Our results lay the groundwork for future study of the quantum homology of these moduli spaces.

PDF Access Denied

However, your active subscription may be available on Project Euclid at

We have not been able to recognize your IP address as that of a subscriber to this journal.
Online access to the content of recent issues is by subscription, or purchase of single articles.

Please contact your institution's librarian suggesting a subscription, for example by using our journal-recom­mendation form. Or, visit our subscription page for instructions on purchasing a subscription.

You may also contact us at contact@msp.org
or by using our contact form.

Or, you may purchase this single article for USD 40.00:

real vector bundle, hyperelliptic curve, moduli space
Mathematical Subject Classification 2010
Primary: 14D20, 14P05
Received: 29 October 2018
Revised: 22 February 2019
Accepted: 22 July 2019
Published: 18 January 2020
Thomas John Baird
Department of Mathematics & Statistics
Memorial University of Newfoundland
St. John’s NL
Shengda Hu
Department of Mathematics
Wilfrid Laurier University
Waterloo ON